Mathematical Sciences is a single-blind peer-reviewed open access journal published under the brand SpringerOpen.
Mathematical Sciences is an international journal publishing original research articles that demonstrate the interaction between various disciplines of theoretical and applied mathematics. Subject areas include numerical analysis, numerical statistics, optimization, operational research, signal analysis, wavelets, image processing, fuzzy sets, spline, stochastic analysis, integral equation, differential equation, partial differential equation and combinations of the above.
B. N. Onagh (June 2019)
- Journal Title
- Mathematical Sciences
- Volume 6 / 2012 - Volume 13 / 2019
- Print ISSN
- Online ISSN
- Springer Berlin Heidelberg
- Additional Links
To view the rest of this content please follow the download PDF link above.